Doctor insights on:
Side Effects Of Niacin Hives
Some side effects: All medicines may cause side effects, but many people have no, or minor, side effects. Diarrhea; dizziness; headache; heartburn; increased cough, indigestion, or upset stomach; nausea; temporary skin redness, itching, tingling, or feelings of warmth (flushing); vomiting. ...Read more
Niacin Overdose.: Too much Niacin does have the potential to affect your liver, so be careful. If this is something that has happened, you would need blood testing for liver enzymes right away. Stick to no more than 1500mg twice daily. ...Read more
See Below: Common side effects include flushing, itching, nausea, numbness in the extremities, and abdominal pain. In terms of interactions, these may be caused by using Niaspan (niacin) with alcohol, certain cholesterol lowering meds like simvastatin, and others. However, in general is is safe to use with other medications. ...Read more
Niaspan (niacin): See: http://www. Drugs. Com/sfx/niaspan-side-effects. HtmlGet a more detailed answer ›
Niacin flush free:
Read this for some information :
http://chealth. Canoe. Ca/channel_section_details. Asp? Text_id=5495;channel_id=44;relation_id=48477. ...Read more
Many: Ryr can cause abdominal pain, allergic reaction, dizziness, liver and muscle inflammation with muscular pain, flatulance (gas), stomach pain, and headache. Aside from flushing, Niacin can cause liver damage, itching, low blood pressure, upset stomach, diarrhea, vomiting, gout, rashes, headache, diabetes, liver inflammation, and blurred vision. ...Read more
One year of panic attacks from severe side effects of 500mg niaspan (niacin) can develop anxiety? I stopped it a year ago still get anxiety sometimes
Anxiety: Unlikely that a year later your symptoms would be caused by your previous medication, consult with your doctor to rule out medical issues. Try using the free anti anxiety app for daily support and it your stress does not lessen consult a clinical psychologist who can help you learn better ways of coping. Best. ...Read more
Slow niacin is a medication and NOT a dietary supplement.
It does improve lipid profile by diminishing triglycerides and improving HDL (good) cholesterol mildly.
HOWEVER: niacin does NOT improve chances of patients getting stokes, heart attacks or dying.
Niacin is sometimes difficult to take due to side efects as flushing that can be severe ...Read more
While it's not possible to overdose on Niacin simply by eating too many niacin-rich foods, taking too much over-the-counter or prescription Niacin can be dangerous.
You may have heard that too much Niacin can be harmful because of internet rumors. The rumors falsely state that by taking a large amount of niacin, people can flush the chemicals that show they've used marijuana out of their bodies. ...Read more
Read PI: All medications that are available have included a package insert that describes what the medication is and its side effects. ...Read more
Have had cycles of chronic hives for 15+ years. Currently in a more mild cycle, dr wants to try Xolair. I'm nervous of side effects, what to expect?
Xolair side effects: Read up on Xolair at http://www. Drugs. Com/xolair. Html. Then decide for yourself if it's worth risk. ...Read more
How long for side effects or allergic reaction of sever hives from zithromax till it clears up? They keep reappearing its been 5 days. My daughter 5y
15 days: The time for 1/2 of azithromycin (zithromax) to be eliminated from the body is approximately 3 days. Drugs generally stay in the body for 5 half lives after the last dose. Azithromycin will stay in her body for about 15 days after the last dose. An allergic reaction can continue until all of the drug is eliminated and for several days thereafter. See md for antihistamine or corticosteroid rx. ...Read more
I take zyrtec (cetirizine) for chronic hives, but it has caused me to lose a lot of hair...Is there another medicine I can take without the side effects?
Xyzal (levocetirizine) causes too many side effects so I want to switch to allegra 180mgs once a day. Will this protect me from allergies/hives as well as xyzal (levocetirizine)?
Yes it would: But why not run it by your doctor ...Read more
Doc, safe to take a pill of probiotic everyday? Can it cause hives, allergies and any other side effects? I had high IGe. Any relation to probiotics?
Usually: Most people can tolerate probiotics but extremely high doses can cause gastrointestinal upset. I am not aware of any link to hives or allergic diseases. In fact, there are studies showing that probiotics may lower the chance of developing eczema for infants. Do note that not all probiotics are created equal and different strains may be needed for different folks- thus no universal good guy. ...Read more
I've taken Bactrim for 8 days with no obvious side effects but now I have hives and I've had a swollen lymph node on my left side of my neck and I have been having periodic nerve pain. Please, any suggestions would be great.
Allergic reaction.: An allergic reaction to a drug may take several days to appear. If you are taking no other new meds, then you likely are allergic to Bactrim. Call the prescribing doctor. Take 25-50 mg Benadryl, (diphenhydramine) (after reading label to be sure it is something you can take safely). If you have trouble breathing, swallowing, or chest pain, go to an ER right away. ...Read more
Plan b one step pill and hives related? I took the Plan B pill 2 almost 3 weeks ago and I've started to get hives or rashes on my stomach, arms, legs, back and neck. It weird because I had no other side effects. But I was wondering if it could be related
The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely. Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps.
Good luck. ...Read more
Hi just looking for an opinion about micro plasma pneumonia. Apparently the cause of my cold urticaria and weird neuropathy. Bizarre side effects!
Unclear Question: Are you asking if mycoplasma pneumonia could cause your cold urticaria? If so the answer is maybe. Urticaria can be caused by any systemic infection (viruses are common causes) but this is less likely if the urticaria is chronic. Mycoplasma is usually easy to treat, but you should discuss this with your doctor. ...Read more
What's side effects of atarax (hydroxyzine) 25 mg BD dose using t/t for chronic idiopathic urticaria in asthama patient at 25 years old?
My mother has chronic urticaria. She was prescribed predmet. Now she has severe side effects and wishes to discontinue. Will homeopathy be a good option?
Could be: Your mother would not want to stop predmet suddenly -- this would need to be tapered. Homeopathy could be a helpful option, if she consults with an experienced homeopathic doctor to take her case. There are over 300 remedies that may help in urticaria, and her entire being and health must be considered to find the most effective one. Best wishes. ...Read more
I took 500mg niaspan (niacin) 9 months with severe side effect I stopped it 8 months ago and still going crazy everyday what should I do? Please help
Get evaluated: Usually your symptoms should have resolved after stopping niaspan (niacin). Taking Aspirin 30 minutes before taking Niaspan (niacin) helps reduce some of the side effects. See a doctor to make sure nothing else is going on. ...Read more
My leg has been swelling up lately, could that be a side effect of the statins im taking? Would it be better to take niacin instead? What else causes I
Proabably not: Statins should not cause leg swelling. Leg cramping or pain at times, but usually not swelling. Swelling of one leg could be due to venous insufficiency or leaky leg veins. Obesity can contribute to this. Must also consider that a blood clot in the leg usually causes pain and swelling. ...Read more
I think I may have muscle pain while taking niaspan (niacin) after five day. Is this a possible side effect of the medicine?
I do not think: You should be taking niaspan (niacin). I am aware that ti was proven not to be helpful. Check with your doctor. ...Read more
I took a multivitamin for niacin. I started feeling extremely hot and sweaty with my skin tingling and getting red. Is this a normal side effect?
Yes.: Niacin in high dose causes redness, itchiness, flushing of the skin. It can be preempted in some cases by taking an Aspirin or non steroidal anti inflammatory ahead of time, best bet would be just to stop the high dose. Thanks for your service. ...Read more
Flush: The literature is sparse on Niacin with respect to thc and Niacin flush free has even less data re thc. ...Read more
Yes...: None.Get a more detailed answer ›